Reply To: I started taking a 2,000 IU vitamin D supplement several weeks ago. I did not get a blood test but, I live in New York state and do not get outside pretty much at all during the winter months so I figure I most likely have a deficiency. Ever since I started taking them I have felt amazing. I could really feel a difference in overall energy levels. I just felt healthy.
My question is though for the past several days I have noticed that at night, almost around the same time every night, I start getting bad gas. I take my vitamin D supplement at 11 am then at around 10 pm I seem to get this gas. This happens regardless of anything else I seemed to eat that day so the only constant seems to be the 2,000 IU vitamin D pill. Could this be giving me gas and if so does this mean taking this much is unsafe for me? I don't really get any other sources of vitamin D at all other than an additional 400 IU from a multivitamin I always took right before bed, but the gas comes before I take that so I know it's not that.